Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | papers | authors | news | seminars | events | open positions | login

S. Calamai - D. Petrecca - K. Zheng

On the geodesic problem for the Dirichlet metric and the Ebin metric on the space of Sasakian metrics

created by daniele on 28 Sep 2016


Published Paper

Inserted: 28 sep 2016
Last Updated: 28 sep 2016

Journal: New York J. Math.
Volume: 22
Pages: 1111-1133
Year: 2016
Links: New York Journal of Mathematics, arXiv:1405.1211


We study the geodesic equation for the Dirichlet (gradient) metric in the space of Kähler potentials. We first solve the initial value problem for the geodesic equation of the combination metric, including the gradient metric. We then discuss a comparison theorem between it and the Calabi metric. As geometric motivation of the combination metric, we find that the Ebin metric restricted to the space of type II deformations of a Sasakian structure is the sum of the Calabi metric and the gradient metric.

Tags: SIR2014-AnHyC

Credits | Cookie policy | HTML 5 | CSS 2.1